# SDR SWAA960978

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND A 4.5 CRACK IN NOSE WHEEL WELL CEILING RIGHT SIDE JUST AFT OF MANUAL GEAR EXTENSION RETURN SPRING BRACKET.  REPAIRED PER BOEING SRM.
